# SDR DHL99727001

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 2588370908
- Condition: Failed
- Location: Right Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS ADI FAILED, HAS OFF FLAG AND ADI TUMBLED.  RERACKED ADI.
